Varieties with too many rational points

T. D. Browning, D. Loughran

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We investigate Fano varieties defined over a number field that contain subvarieties whose number of rational points of bounded height is comparable to the total number on the variety.
Original languageEnglish
Pages (from-to)1249-1267
Number of pages19
JournalMathematische Zeitschrift
Volume285
Issue number3-4
DOIs
Publication statusPublished - 7 Oct 2016

Cite this